Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking cilest oral contraceptive. Getting recurrent bouts of thrush. Does it cause by hormonal changes?

Hi, I am 28 years old female, have been taking cilest oral contraceptive for the last 4 or 5 years, in the last 12 months I am getting recurrant bouts of thrush (goes away with diflucan), have had STI tests and same sexual partner, would cerazette be a better choice in contraception as I understand recurrant thrush can be caused by hormonal changes?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, recuring thrush could be due to transfer of infection from the partner to partner . as the infection is sensitive to diflucan if both the partners use it at the same time.
He may not have any symptoms but he can be a carreer of the infection and causing you reinfection. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor